# SDR CALA2018032801037

- Difficulty date: March 28, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,197 hours, 18,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N537039
- Condition: Corroded
- Location: Bs 634-705
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT AT BS 634 TO 705,  RBL 10.45 HAS CORROSION AROUND NUTPLATES.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG 101, DETAIL IV, ALLOWABLE DAMAGE 1.   REMOVED AND REPLACED THE FLOOR SUPPORT SECTION IAW DWG 143N5320.
